RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2014, Number 4(26), Pages 72–77 (Mi pdm481)  

Applied coding and data compression theory

On the covering radius of the linear codes generated by the affine geometries over $\mathrm{GF}(4)$

M. E. Kovalenko

Lomonosov Moscow State University, Moscow, Russia

Abstract: The covering radius for a code is defined to be a maximal distance between a space vector and the code. It is shown that the covering radius for a linear code generated by the affine geometry over $\mathrm{GF}(4)$ equals 4.

Keywords: linear codes, finite affine geometries, covering radius.

Full text: PDF file (603 kB)
References: PDF file   HTML file
UDC: 519.72

Citation: M. E. Kovalenko, “On the covering radius of the linear codes generated by the affine geometries over $\mathrm{GF}(4)$”, Prikl. Diskr. Mat., 2014, no. 4(26), 72–77

Citation in format AMSBIB
\Bibitem{Kov14}
\by M.~E.~Kovalenko
\paper On the covering radius of the linear codes generated by the affine geometries over~$\mathrm{GF}(4)$
\jour Prikl. Diskr. Mat.
\yr 2014
\issue 4(26)
\pages 72--77
\mathnet{http://mi.mathnet.ru/pdm481}


Linking options:
  • http://mi.mathnet.ru/eng/pdm481
  • http://mi.mathnet.ru/eng/pdm/y2014/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:112
    Full text:44
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020